# SDR DU4R2006494

- Difficulty date: June 7, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 61,305 hours, 29,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CABIN SUB-FLOOR B/O 0 TO RBL 50 BS 1716 (MAIN DECK FLOOR) SHEAR DECK PLATE RBL 25 CORRODED.  REMOVED CORROSION RBL 28 TO RBL 50 WITHIN LIMITS.  FABRICATED AND INSTALLED EXTERNAL DOUBLER 9 X 5.5 INCHES FROM 2024-T3 .063 IAW B757 SRM 53-60-51 FIG 201 AND 51-20-01.
